# SDR MASA2011031902188

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,148 hours, 36,790 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0078
- Condition: Leaking
- Location: Mlg
- Part time: 13,715 hours, 14,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK AT LEFT OUTBOARD BRAKE.  MX R2 BRAKE.
